# SDR REXA2025121201006

- Difficulty date: October 25, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N292PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15292
- Aircraft time: 26,658 hours, 20,465 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL CORROSION POINTS ON RH SIDE SEAT RAIL BTW FS785.15 AND FS847.  SEVERAL CORROSION POINTS ON RH SIDE SEAT RAIL BTW FS785.15 AND FS847 WAS EVALUATED DUE TO EXCESSIVE DAMAGE THEREFORE WAS REPLACED PER CRJ-900 SRM 53-41-49-101-001-A02 AND AMM 53-00-49-400-801-A12
